Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Riesz Representation Theorem Revisited

Donald G. Hartig
The American Mathematical Monthly
Vol. 90, No. 4 (Apr., 1983), pp. 277-280
DOI: 10.2307/2975760
Stable URL: http://www.jstor.org/stable/2975760
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Riesz Representation Theorem Revisited
Preview not available

Page Thumbnails

  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280